MAUDE Adverse Event Report: BIOMERIEUX, INC. CONTROL MODULE PKGD 3D - 210147

BIOMERIEUX, INC. CONTROL MODULE PKGD 3D - 210147
Model Number 210147
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomérieux of missing data and bottle graphs from (b)(6) 2019 to (b)(6) 2019 when using the bact/alert® 3d system (ref.210147, serial (b)(4)).Biomérieux dispatched a field service engineer to troubleshoot the issue on-site.The flash disk was confirmed to be corrupted, which caused the reported data issue.The flash disk and cpu board were replaced to correct the issue.The customer reported that there was a delay in results greater than eight (8) hours.They discarded the bottles impacted by this data loss as they did not know if the results were valid.The customer reported that there was no patient injury or harm due to this issue.The customer is (b)(6) blood & transplant.It is not specified if the impacted bottle testing was for quality control testing performed for product awaiting release prior to end of testing or after end of testing.Biomérieux has initiated an internal investigation.
 
Additional Manufacturer Narrative
An investigation was initiated in response to a customer complaint of missing data and bottle graphs from 11-dec-2019 to 16-dec-19 when using the bact/alert® 3d system (ref.210147, serial (b)(6)).A field service engineer (fse) replaced the customer's cpu board, flash card, usb device and performed a new install of the firmware to immediately correct the issue.After analyzing the parts from the customer's instrument, it was identified that the files on the flash card were corrupt.A corruption in the readings.Dat file and the ms dos file system occurred.Improper shut down of the instrument may have contributed to the corrupted readings.Dat file and ms dos system file.There is no risk or hazard associated with this anomaly.Although, the bottle graph is not viewable, this does not impact the instruments ability to determine bottle results.Based on the complaint review, this is an isolated occurrence.See h10 for addtl mfg narrative.

Brand Name
CONTROL MODULE PKGD 3D - 210147
Common Device Name
CONTROL MODULE PKGD 3D - 210147
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key9593570
Report Number1950204-2020-00007
Device Sequence Number16236837
Product Code MDB
UDI-Device Identifier03573026049522
UDI-Public03573026049522
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K903505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1